# SDR SWIA201231696

- Difficulty date: September 5, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 23,574 hours, 18,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE LIGHT ON EMERGENCY LIGHT STRIP BY PASSENGER DOOR IS INOPERATIVE.  (FLT 4510)  RELAMPED EMERGENCY LIGHT.
